# SDR YENA2008018

- Difficulty date: February 20, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 852 hours, 496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575001
- Part serial: 0496
- Condition: Failed
- Location: Brake Sys
- Part time: 852 hours, 496 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1003, BOS-JFK, BRAKE LT FAULT ON EICAS UPON GEAR EXTENSION.  REMOVED AND REPLACED O/B MAIN BRAKE SOV PER AMM 32-41-03, OPS CHECK GOOD.  A/C OK FOR SERVICE.
